# SDR AALA201703099050

- Difficulty date: March 8, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 73,561 hours, 9,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY  LIGHT ACROSS FROM LAVATORY 2F-1L IS PROTRUDING FROM WALL. REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-05. OPS CHECKED GOOD.
